# SDR AALA201704199030

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,284 hours, 7,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211001003000
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER AT R3 DOOR IS BROKEN OFF. REMOVED AND REPLACED R3 DOOR ARMING/DISARMING UNIT.  AIRCRAFT WAS GROUNDED.
